Random coverings in several dimensions

Svante Janson Uppsala University, Uppsala, Sweden

TBD mathscidoc:1701.331673

Acta Mathematica, 156, (1), 83-118, 1983.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Cited by 28 ]
@inproceedings{svante1983random,
  title={Random coverings in several dimensions},
  author={Svante Janson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305967587382},
  booktitle={Acta Mathematica},
  volume={156},
  number={1},
  pages={83-118},
  year={1983},
}
Svante Janson. Random coverings in several dimensions. 1983. Vol. 156. In Acta Mathematica. pp.83-118. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305967587382.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved